Nurofen For Children Pain and Fever Relief 5 - 12 Years Orange Flavour 200ml


Price:
$22.49

Fast, effective pain and fever relief for your growing child.

Product Features

  • Provides effective relief from fever from 15 minutes and lasts up to 8 hours*
  • Relieves Cold and Flu symptoms
  • Sugar free formulation
  • Contains ibuprofen

Directions 

The Nurofen for Children 5-12 years formula is suitable for children 3 months to 12 years of age, provided the below dosage guide is followed.

Age*:
• 3‒6 months (average weight 6‒8kg), dose: 1.5‒2.0mL
• 6‒12 months (average weight 8‒10kg), dose: 2.0‒2.5mL
• 1‒3 years (average weight 10‒14kg), dose: 2.5‒3.5mL
• 3‒5 years (average weight 14‒18kg), dose: 3.5‒4.5mL
• 5‒7 years (average weight 18‒22kg), dose: 4.5‒5.5mL
• 7‒9 years (average weight 22‒28kg), dose: 5.5‒7.0mL
• 9‒12 years (average weight 28‒40kg), dose: 7.0‒10mL

Repeat dose every 6‒8 hours as necessary (max 3 doses in 24 hours).

*Do not give to babies under 3 months. Seek medical advice before giving to children under 12 months. Do not exceed the stated dose. For short-term use only. If your child's symptoms persist for more than 48 hours consult your doctor. Children should take plenty of fluids. Do not use if the cap seal is not intact on first opening of the bottle.

Maximum Dose in 24 Hours: Maximum 3 doses.

Seek medical advice before use:
• If your child is under 12 months of age
• If your child suffers from asthma
• If your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines
• In children suffering from dehydration through diarrhoea and/or vomiting

Warnings 

Contains 200mg ibuprofen per 5mL dose | Contains sodium chloride, sodium saccharin and wheat starch | Sugar-free | Colour-free | Contains no aspirin, alcohol or aspartame | 30mL (maximum daily dose) contains 13.0g maltitol | Products containing maltitol may have a laxative effect or cause diarrhoea.

Ingredients 

Contains 200mg ibuprofen per 5mL dose | Contains sodium chloride, sodium saccharin and wheat starch | Sugar-free | Colour-free | Contains no aspirin, alcohol or aspartame | 30mL (maximum daily dose) contains 13.0g maltitol | Products containing maltitol may have a laxative effect or cause diarrhoea.

Payment & Security

AliPay Apple Pay GCash Google Pay Kakao Pay Mastercard PayPal Shop Pay Union Pay Visa WeChat Pay

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed